Пропустить команды ленты
Пропустить до основного контента
SharePoint
Перейти вверх

Computational Problems of Multivariate Hypergeometric Theory

Наименование публикации:Computational Problems of Multivariate Hypergeometric TheoryАвторы:Садыков Т. М. 
Тематическая область:Информатика
Вид публикации:Статья в журнале
Электронная публикация:НетЯзык издания:АнглийскийГод издания:2018Страна издания: Швейцария Наименование журнала или сборника:Programming and Computer SoftwareНомер журнала (с указанием года):44 (2018)Наименование издательства:Pleiades Publishing, Ltd.Код ISSN или ISBN:0361-7688Количество страниц:7Количество печатных листов:0,45Издание:Издание перечня ВАКИндексация:Scopus,
Google Scholar,
Web of Science
Библиографическая ссылка:Sadykov T.M. Computational Problems of Multivariate Hypergeometric Theory // Programming and Computer Software. 2018. Vol. 44, Issue 2. P. 131-137. https://doi.org/10.1134/S0361768818020093areАннотация (реферат):

​We consider computational problems of the theory of hypergeometric functions in several complex variables: computation of the holonomic rank of a hypergeometric system of partial differential equations, computing the defining polynomial of the singular hypersurface of such a system and finding its monomial solutions. The presented algorithms have been implemented in the computer algebra system MATHEMATICA.


Перейти к списку публикаций